Diabetes & Hypertension Help Society


I have T2 diabetes; hypertension; polymyalgia (PMR) and have lymphoedema in my legs. My blood readings are raised artificially by having to take steroids for the PMR (4.75 years and counting). Recent Hba1 is 8.7% and I use metformin, Levermir and Novarapid as controls. My GP has recently tried to prescribe me 5mg Dapagliflozin as well. He has recommended having 6-weekly blood tests to ensure my one kidney is functioning properly.

I have read the info sheet and am reluctant to try what is a fairly new drug.

Thoughts, anyone?

2 Replies

Hi violetsnowdrop. I am not an expert but I do know that taking this drug can help with your diabetes but it can cause thrush and UTIs and if this happens you would have to stop the drug immediately. Hope this helps. Why don't you talk to your doctor about your concerns.


Concentrate on getting your HbA1c down by reducing your carbohydrate intake phcuk.org/wp-content/upload...


You may also like...